MathSciNet Relay Station
MathSciNet bibliographic data
MR2420785 20B05 (05A05 05E15 20B30 20P05 60B15)
Diaconis, Persi; Fulman, Jason; Guralnick, Robert On fixed points of permutations. J. Algebraic Combin. 28 (2008), no. 1, 189–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement